# SDR 95ZZZX6379

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6070R
- Make and model: Cessna 172G
- Aircraft serial: 17253739
- Engine: Cont O300D
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 1035716520S
- Condition: Open
- Location: Eng Lt Mag
- Part time: 80 hours
- Component: 105136539
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAGNETO FAILURE DUE TO OPEN IN SECONDARY WINDING OF THE COIL.
